Alert archive / Washington / Wind Advisories in 2011
Wind Advisory 20, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Apr 21, 2011, 3:23 AM PDT for Kittitas County, Yakima County, Washington. It took effect at Apr 21, 2011, 8:00 AM PDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2011, 3:23 AM PDT (10:23 UTC)
- In effect from
- Apr 21, 2011, 8:00 AM PDT
- Expired
- Apr 21, 2011, 11:00 PM PDT
- In force
- 15 hr
- Issued by
- NWS Pendleton, OR
Counties Kittitas County, WA, Yakima County, WA
The radar
The Pendleton radar (KPDT), 188 km from the middle of the area, began a volume at 10:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 00:00Z, 10.4 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1691 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
302 WWUS76 KPDT 211023 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 323 AM PDT THU APR 21 2011 ...VERY WINDY IN THE KITTITAS VALLEY TODAY... .IN THE WAKE OF A COLD FRONT WINDS WILL INCREASE ACROSS THE AREA BECOMING BREEZY TO WINDY. VERY WINDY CONDITIONS ARE EXPECTED IN THE KITTITAS VALLEY. WAZ026-212200- /O.NEW.KPDT.WI.Y.0020.110421T1500Z-110422T0600Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 323 AM PDT THU APR 21 2011 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 11 PM PDT THIS EVENING. * TIMING: WINDS WILL INCREASE THROUGH THE DAY BECOMING STRONGEST AROUND MIDDAY...AND LASTING THROUGH EARLY EVENING. * WINDS: 30 TO 40 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS: DRIVING HIGH PROFILE VEHICLES ALONG INTERSTATES 90 AND 82 MAY BE DIFFICULT...IF NOT IMPOSSIBLE...AT TIMES. LOOSE OBJECTS MAY BECOME AIRBORNE. THERE MAY ALSO BE LOCAL BLOWING DUST NEAR FRESHLY PLOWED FIELDS EAST OF ELLENSBURG. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
2 follow-up statements
283 WWUS76 KPDT 212151 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 251 PM PDT THU APR 21 2011 ...VERY WINDY IN THE KITTITAS VALLEY THIS AFTERNOON AND EVENING... .MOSTLY CLEAR SKIES AND DRY AIR WILL OCCUR OVERNIGHT IN THE LOWER COLUMBIA BASIN AND THE FOOTHILLS OF THE BLUE MOUNTAINS. THIS WILL COMBINE WITH LIGHT WINDS...WHICH WILL ALLOW STRONG RADIATIONAL TO LOWER TEMPERATURES TO BELOW FREEZING IN THE PREDAWN HOURS WITH SUBFREEZING TEMPERATURES LASTING FOR SEVERAL HOURS AFTER DAYBREAK ON FRIDAY. BREEZY TO WINDY CONDITIONS WILL CONTINUE INTO EARLY THIS EVENING ACROSS THE AREA AND THEN DIMINISH BY LATE IN THE EVENING. VERY WINDY CONDITIONS WILL CONTINUE IN THE KITTITAS VALLEY THROUGH THIS EVENING. ORZ041-044-507-WAZ024-028-029-220600- /O.NEW.KPDT.FZ.W.0004.110422T0700Z-110422T1700Z/ EASTERN COLUMBIA RIVER GORGE OF OREGON- LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN... HERMISTON...IONE...PENDLETON...PILOT ROCK...WHITE SALMON... CONNELL...PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA 251 PM PDT THU APR 21 2011 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM PDT FRIDAY. * IMPACTS: MOSTLY CLEAR SKIES...LIGHT WINDS AND DRY AIR WILL ALLOW FOR SIGNIFICANT RADIATIONAL COOLING TONIGHT. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING ACROSS MUCH OF THE AREA CAUSING POTENTIAL DAMAGE TO VEGETATION. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WAZ026-220600- /O.CON.KPDT.WI.Y.0020.000000T0000Z-110422T0600Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 251 PM PDT THU APR 21 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * TIMING: VERY WINDY CONDITIONS WILL PERSIST INTO THIS EVENING AND THEN DIMINISH LATE THIS EVENING. * WINDS: 30 TO 40 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS: DRIVING HIGH PROFILE VEHICLES ALONG INTERSTATES 90 AND 82 MAY BE DIFFICULT...IF NOT IMPOSSIBLE...AT TIMES. LOOSE OBJECTS MAY BECOME AIRBORNE. THERE MAY ALSO BE LOCAL BLOWING DUST NEAR FRESHLY PLOWED FIELDS EAST OF ELLENSBURG. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
132 WWUS76 KPDT 220550 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1050 PM PDT THU APR 21 2011 ...FREEZING TEMPERATURES OVERNIGHT... .MOSTLY CLEAR SKIES AND DRY AIR WILL OCCUR OVERNIGHT IN THE LOWER COLUMBIA BASIN AND THE FOOTHILLS OF THE BLUE MOUNTAINS. THIS WILL COMBINE WITH LIGHT WINDS...WHICH WILL ALLOW STRONG RADIATIONAL TO LOWER TEMPERATURES TO BELOW FREEZING IN THE PREDAWN HOURS WITH SUBFREEZING TEMPERATURES LASTING FOR SEVERAL HOURS AFTER DAYBREAK ON FRIDAY. WAZ026-220700- /O.EXP.KPDT.WI.Y.0020.000000T0000Z-110422T0600Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 1050 PM PDT THU APR 21 2011 ...WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING. WINDS HAVE DECREASED AND WILL DIMINISH OVERNIGHT. THE WIND ADVISORY IS NO LONGER IN EFFECT. $$ ORZ041-044-507-WAZ024-028-029-221400- /O.CON.KPDT.FZ.W.0004.110422T0700Z-110422T1700Z/ EASTERN COLUMBIA RIVER GORGE OF OREGON- LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN... HERMISTON...IONE...PENDLETON...PILOT ROCK...WHITE SALMON... CONNELL...PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA 1050 PM PDT THU APR 21 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM PDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM PDT FRIDAY. * IMPACTS: MOSTLY CLEAR SKIES...LIGHT WINDS AND DRY AIR WILL ALLOW FOR SIGNIFICANT RADIATIONAL COOLING TONIGHT. TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING ACROSS MUCH OF THE AREA CAUSING POTENTIAL DAMAGE TO VEGETATION. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Apr 21, 2:35 AM PDT, 48 minutes earlier.
Area forecast discussion, Apr 21, 2:35 AM PDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
235 AM PDT THU APR 21 2011
.SHORT TERM...TODAY THROUGH SATURDAY...A DIGGING TROUGH WILL
CONTINUE TO CAUSE SCATTERED TO NUMEROUS RAIN AND SNOW SHOWERS OVER
EAST-CENTRAL AND NORTHEAST OREGON TODAY. THE HEAVIEST PRECIPITATION
WILL BE OVER THE BLUE AND WALLOWA MOUNTAINS. SNOW LEVELS WILL BE
2500-3000 FEET BUT ACCUMULATIONS WILL BE LIGHT BELOW 4000 FEET.
WINTER WEATHER ADVISORIES REMAIN IN EFFECT FOR THE NORTHERN BLUE
MOUNTAINS AND WALLOWA COUNTY ABOVE 4000 FEET WERE 2 TO 5 INCHES OF
SNOW WILL BE POSSIBLE.
AS THE TROUGH AXIS CROSSES THE AREA THIS MORNING WINDS WILL
INCREASE...BECOMING BREEZY TO WINDY. IN THE KITTITAS VALLEY VERY
WINDY CONDITIONS ARE EXPECTED AND A WIND ADVISORY IS BEING ISSUED.
WIND ADVISORIES MAY ALSO BE NECESSARY IN OTHER PORTIONS OF THE LOWER
COLUMBIA BASIN OR ALONG THE BLUE MOUNTAIN FOOTHILLS...BUT CONFIDENCE
IS CURRENTLY TOO LOW. WINDS WILL DECREASE OVERNIGHT AND SHOWERS WILL
DIMINISH. CLEAR SKIES OVERNIGHT MAY GIVE WAY TO SUB FREEZING MORNING
LOWS FRIDAY. THUS ANOTHER FREEZE WARNING MAY NEED TO BE ISSUED.
A WEAK RIDGE OF HIGH PRESSURE WILL BUILD INTO THE REGION ON FRIDAY.
ALTHOUGH SKIES WILL BE MOSTLY CLEAR AND TEMPERATURES WILL BE
WARMER...NORTHERLY FLOW KEEP OVERALL HIGH TEMPERATURES BELOW NORMAL.
WARMER TEMPERATURES CAN BE EXPECTED ON SATURDAY WITH LOWER ELEVATION
HIGHS IN THE UPPER 50S TO MID 60S. HOWEVER...CLOUDS WILL BEGIN TO
INCREASE AGAIN SATURDAY AS THE NEXT SYSTEM MOVES IN FROM THE SOUTH.
THIS WEATHER DISTURBANCE COULD BRING LIGHT RAIN TO SOUTHERN AND
CENTRAL OREGON ON SATURDAY AFTERNOON. TRIMARCO
.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY...ANOTHER PACIFIC
WEATHER SYSTEM WILL MOVE INTO THE REGION SATURDAY NIGHT INTO SUNDAY
AS A NEGATIVELY TILTED UPPER TROUGH MOVES INLAND FROM OFF THE COAST.
PRECIPITATION WILL INCREASE FROM WEST TO EAST THROUGH THE NIGHT...
ESPECIALLY AFTER MIDNIGHT. THE UPPER TROUGH AXIS WILL CROSS THE
FORECAST AREA DURING THE DAY SUNDAY BRINGING COLDER AIR ALOFT WHICH
WILL CAUSE THE ATMOSPHERE TO BECOME UNSTABLE WITH SOME NEGATIVE
LIFTED INDICIES AND CAPE VALUES THAT WOULD BE FAVORABLE FOR
CONVECTIVE TYPE OF PRECIPITATION BY AFTERNOON. CANNOT RULE OUT
THUNDERSTORMS FOR SUNDAY AFTERNOON...BUT IT IS A BIT TOO EARLY TO BE
CONFIDENT ENOUGH TO ADD THUNDERSTORMS JUST YET TO THE FORECAST. THE
UPPER TROUGH WILL WEAKEN AS IT PROGRESSES EASTWARD SUNDAY NIGHT AND
MONDAY. MEANWHILE ANOTHER WEATHER SYSTEM WILL MOVE INTO THE REGION
VERY QUICKLY BEHIND IT...INTO WESTERN AREAS MONDAY MORNING AND TO
THE ENTIRE CWA BY MONDAY AFTERNOON. LATER IN THE WEEK BOTH THE GFS
AND ECMWF MODELS SHOW AN UPPER RIDGE BUILDING INTO THE PACIFIC
NORTHWEST WHICH WILL BRING WARMER AND DRIER CONDITIONS...WHICH WILL
PERSIST THROUGH WEDNESDAY BEFORE MORE PACIFIC WEATHER SYSTEMS RETURN
ON THURSDAY. 88
&&
.AVIATION...12Z TAFS...CONDITIONS TODAY WILL SLOWLY IMPROVE THROUGH
THE DAY AND TONIGHT AS WELL. VFR CONDITIONS WILL PREVAIL IN ALL
AREAS BY MID DAY. HOWEVER...THERE MAY STILL BE BRIEF PERIODS OF MVFR
WEATHER AS SHOWERS PERSIST ALONG THE BLUE MOUNTAIN FOOTHILLS
IMPACTING TAF SITES MAINLY KPDT AND KALW IN RAIN SHOWERS. TONIGHT
ALL AREAS WILL BECOME PRECIPITATION FREE WITH CLEARING SKIES...
ESPECIALLY ALONG THE CASCADE EAST SLOPES AND IN THE LOWER COLUMBIA
BASIN. WIND SPEEDS WILL INCREASE TODAY IN ALL AREAS. WIND SPEEDS
WILL BECOME 15 TO 25 KTS...WITH SOME AREAS OF 20 TO 30 KTS BY THIS
AFTERNOON IN THE LOWER COLUMBIA BASIN...THE BLUE MOUNTAIN FOOTHILLS
AND THE EASTERN COLUMBIA RIVER GORGE. OUTSIDE OF THESE AREAS WINDS
WILL GENERALLY BE 10 TO 20 KTS WITH HIGHER GUSTS...WHICH IS MAINLY
CENTRAL OREGON AT KRDM AND KBDN. WINDS WILL DIMINISH TONIGHT AS THE
PRESSURE GRADIENTS WEAKEN AND THE SURFACE WINDS DECOUPLE WITH THE
FASTER WINDS ALOFT...AS A RESULT OF NIGHT TIME STABILIZATION OF THE
BOUNDARY LAYER. 88
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 49 31 56 31 / 40 20 0 0
ALW 51 34 57 36 / 40 30 0 0
PSC 56 31 60 32 / 20 20 0 0
YKM 54 28 58 32 / 20 10 0 0
HRI 54 30 60 29 / 20 20 0 0
ELN 51 30 57 32 / 20 10 0 0
RDM 47 21 57 26 / 20 10 0 0
LGD 44 29 51 29 / 40 40 0 0
GCD 43 26 52 29 / 30 20 0 0
DLS 54 35 59 37 / 20 10 0 0
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY UNTIL 2 AM PDT FRIDAY ABOVE 4000 FEET
FOR THE ORZ502.
WINTER WEATHER ADVISORY UNTIL 5 AM PDT FRIDAY ABOVE 4000 FEET
FOR THE ORZ050.
WA...WINTER WEATHER ADVISORY UNTIL 2 AM PDT FRIDAY ABOVE 4000 FEET
FOR THE WAZ030.
WIND ADVISORY FROM 8 AM THIS MORNING TO 11 PM PDT THIS EVENING
WAZ026.
&&
THREAT INDEX
TODAY : YELLOW
FRIDAY : GREEN
SATURDAY : GREEN
GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
82/88/88Hazardous weather outlook, Apr 20, 2:57 PM PDT, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
257 PM PDT WED APR 20 2011
UPDATED FOR SNOW ADVISORY ALONG THE NORTHERN BLUE MOUNTAINS AND
WALLOWA COUNTY
ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
211400-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
257 PM PDT WED APR 20 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TONIGHT
SNOW
NORTHWEST BLUE MOUNTAINS OF WASHINGTON, WALLOWA COUNTY,
NORTHERN BLUE MOUNTAINS OF OREGON
SNOW SHOWERS WILL PICK UP LATE TONIGHT AND EARLY TOMORROW MORNING
ACROSS WALLOWA COUNTY AND THE NORTHERN BLUE MOUNTAINS. NEW SNOW
ACCUMULATIONS OF AROUND 2 TO 3 INCHES ARE EXPECTED ACROSS WALLOWA
COUNTY AND 3 TO 5 INCHES ACROSS THE NORTHERN BLUE MOUNTAINS. PLEASE
REFER TO PRODUCT PDXWSWPDT FOR FURTHER DETAILS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SNOW THURSDAY
NORTHWEST BLUE MOUNTAINS OF WASHINGTON, WALLOWA COUNTY,
NORTHERN BLUE MOUNTAINS OF OREGON
SNOW SHOWERS WILL CONTINUE THROUGH THE DAY ACROSS WALLOWA COUNTY AND
THE NORTHERN BLUE MOUNTAINS. ANTICIPATE THAT MOST SNOW ACTIVITY
WILL BE OVER AFTER SUNSET...WITH SOME LINGERING SHOWERS ACROSS
WALLOWA COUNTY THOUGH EARLY FRIDAY MORNING. A WEAK RIDGE OF HIGH
PRESSURE WILL BUILD OVER THE AREA PROVIDING MOSTLY DRY CONDITIONS
FRIDAY AND SATURDAY. ANOTHER WEATHER DISTURBANCE WILL BRING COOLER
TEMPERATURES SUNDAY AND TO THE EARLY PART OF NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.The office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 2:51 PM PDT | Freeze Warning | PDT | Benton, Columbia, Franklin, Klickitat, Walla Walla | 19 hr |
Nearby
Wind Advisories in Washington, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.